# SDR F3LA00154

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURNG C-2 CHECK INSPECTION, FOUND FLOOR ANGLE CRACKED AT CENTER OF FLOOR, BS 360-380, FLOOR CAP SECTION.  MAINTENANCE REMOVED CRACKED ANGLE.  FABRICATED AND INSTALLED REPLACEMENT SHEAR WEB TOP ANGLE PER SRM 53-30-51.  (M)
